Previous |  Up |  Next


Title: Numerical treatment of initial value problems for delay differential systems (English)
Author: Chocholatý, Pavol
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 6-11, 2004
Issue: 2004
Pages: 88-93
Category: math
Summary: This paper deals with the numerical solution of the Cauchy problem for systems of ordinary differential equations with time delay. One-step numerical methods and appropriate interpolation operators are used. Numerical results for a system of three differential equations are presented. ()
Date available: 2015-09-08T11:13:53Z
Last updated: 2015-09-08
Stable URL:


Files Size Format View
PANM_12-2004-1_13.pdf 188.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo